# SDR AALA202505026204

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 66,672 hours, 39,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING FAS SAID OIL SMELL IN THE BACK WAS BAD, STARTED ONFINAL APPROACH.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
